# SDR ZZDA2011643

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 TO ROW 31 SEAT TRACK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY ASSEMBLY AND BATTERY AT OVERHEAD BIN ROW 24 REF B717 AMM 33-51 OPS CHECK GOOD.
